# SDR A6WA202101318084

- Difficulty date: December 15, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,745 hours, 39,335 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Part number: 601R3301087
- Part serial: NSN
- Condition: Dented
- Location: Fs 235+5"
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT R/H SKIN EXTERIOR HAS 1 EACH DENT AT FS 235+5" AND S19R.  DENT DIMENSIONS ARE: (P1) 1.950L X 1.50W X .011D. EVALUATED DENT AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-31 REV. 38.  ****************AIRCRAFT REMOVED FROM SERVICE***********************  VERIFIED NO LOOSE/PULLED FASTENERS AND NO DAMAGE TO UNDERLYING STRUCTURE COMMON TO  REPAIR AREA. HFEC PERFORMED WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH.  RE-EVALUATED SKIN AND FOUND WITHIN LIMITS IAW ASAP EA #AWAC-CRJ253-01794 REV IR DATED 01/17/2022. ALL WORK PERFORMED IAW ASAP EA # AWAC-CRJ253-01794 REV IR DATED 01/17/2022. WORK COMPLETED AT AERSALE CRS4AER685B ON W/O #003526 CARD #20095.  N438AW   TT:39,745:56   TC: 38,335
